hello, Please help. I am a 33 year old female. I had a hyperthyroidism condition as a child which went into remission. The last year or two I am feeling progressively worse. I am exhausted sleep 10-15 hours daily, i am depressed,irritable and am gaining weight rapidly mostly on my belly and face. My recent labs were hight tsh of 6.7 low but normal freet4. prolactin and cortisol slightly above normal.prolactin was 34. My estrogen is very low at 15. I live in bonaire and the doctor told me come back in one month after you stop birth control pills yasmin. My tsh was retested along with prolactin and both went down one week after first lab results but i had not changed ant medications yet. Do you know what may be the issue???? The doctors here are taking this lightly and are not treating me. I feel awful?????
One possibility is that you have had a chronic infection that colonized your thyroid gland and caused the thyroid-related problems. Without treatment these can cause relapsing and remising conditions over time, but they usually cause other signs and symptoms as well, such as fatigue, brain fog and cognition problems, respiratory and gastrointestinal conditions, arthritis-like conditions, etc. (You can see a long list of these on our website, www.immed.org under signs and symptoms).
Thank you for your reply! I appreciate your time spent. The latest is I was reffered to a internal med doctor and she has started me on levothyroxine, I am slowly feeling a bit better but still tired. I am going for a MRI in mid january, so I'll see.......;) Thank you,loren
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.